Averages over homogeneous hypersurfaces in R3.

Alex Iosevich

Forum mathematicum (1996)

  • Volume: 8, Issue: 2, page 219-236
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Iosevich, Alex. "Averages over homogeneous hypersurfaces in R3.." Forum mathematicum 8.2 (1996): 219-236. <http://eudml.org/doc/141767>.

author = {Iosevich, Alex},
journal = {Forum mathematicum},
keywords = {homogeneous hypersurfaces; spherical maximal function},
number = {2},
pages = {219-236},
title = {Averages over homogeneous hypersurfaces in R3.},
url = {http://eudml.org/doc/141767},
volume = {8},
year = {1996},

AU - Iosevich, Alex
TI - Averages over homogeneous hypersurfaces in R3.
JO - Forum mathematicum
PY - 1996
VL - 8
IS - 2
SP - 219
EP - 236
KW - homogeneous hypersurfaces; spherical maximal function
UR - http://eudml.org/doc/141767
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.